Navelbine Overdose

Treatment Options for a Navelbine Overdose

The treatment for this type of overdose will primarily involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for a Navelbine overdose may include:
 
  • Close monitoring of blood cell counts
  • Antibiotics to treat infections
  • Blood transfusions to help restore blood cells
  • Metoclopramide (Reglan®) to treat severe nausea and vomiting.
 
It is important that you seek medical attention immediately if you believe that you may have received too much of this medicine.
 
5 Quick Tricks for Overcoming Nicotine Cravings

Navelbine Chemotherapy Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.